MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE

BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE
Model Number 3010
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Codes Dyspnea (1816); Shock from Patient Lead(s) (3162)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system delivered multiple shocks as inappropriate therapy.The patient experienced shortness of breath during the episode.Additionally, the devices smart pass feature was turned off before the episode.Technical services (ts) was consulted and reviewed stored data.Ts discussed how there was oversensing for the patient's rhythm, with it having a widened morphology that caused it to be oversensed.Ts discussed programming options.This device remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
THE Q-TRAK SUBCUTANEOUS ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline ave n
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23979318
Report Number2124215-2026-00689
Device Sequence Number18793950
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)161201(10)A117461
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2016
Device Model Number3010
Device Catalogue Number3010
Device Lot NumberA117461
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale